Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 729745, 11 pages
Research Article

A Banach Algebraic Approach to the Borsuk-Ulam Theorem

Faculty of Mathematics and Computer Science, Damghan University, Damghan, Iran

Received 1 October 2011; Accepted 12 December 2011

Academic Editor: David Perez-Garcia

Copyright © 2012 Ali Taghavi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. N. Herstein, Topics in Algebra, Wiley, 1975.
  2. A. Connes, β€œNoncommutative differential geometry,” Institut des Hautes Études Scientifiques, no. 62, pp. 257–360, 1985. View at Google Scholar
  3. J. M. Gracia-Bondía, J. C. Várilly, and H. Figueroa, Elements of Non-Commutative Geometry, Birkhäuser, Boston, Mass, USA, 2001.
  4. W. Rudin, Functional Analysis, McGraw-Hill, New York, NY, USA, 2nd edition, 1991.
  5. A. Hatcher, Algebraic Topology, Cambridge University Press, 2002.
  6. M. A. Rieffel, β€œDimension and stable rank in the K-theory of C-algebras,” Proceedings of the London Mathematical Society, vol. 46, no. 2, pp. 301–333, 1983. View at Publisher Β· View at Google Scholar
  7. H. Bass, β€œK-theory and stable algebra,” Institut des Hautes Études Scientifiques, no. 22, pp. 5–60, 1964. View at Google Scholar
  8. K. Dykema, U. Haagerup, and M. Rørdam, β€œThe stable rank of some free product C-algebras,” Duke Mathematical Journal, vol. 90, no. 1, pp. 95–121, 1997. View at Publisher Β· View at Google Scholar Β· View at MathSciNet
  9. O. Bratteli, G. A. Elliott, D. E. Evans, and A. Kishimoto, β€œNoncommutative spheres,” International Journal of Mathematics, vol. 2, no. 2, pp. 139–166, 1991. View at Publisher Β· View at Google Scholar Β· View at MathSciNet
  10. T. Natsume, β€œSome non-commutative spheres,” in Quantum Field Theory and Noncommutative Geometry, vol. 662 of Lecture Notes in Physics, pp. 57–66, Springer, Berlin, Germany, 2005. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  11. A. Valette, Introduction to the Baum-Connes Conjecture, Birkhäuser, Basel, Switzerland, 2002.